{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2023,5,11]],"date-time":"2023-05-11T05:44:33Z","timestamp":1683783873399},"reference-count":8,"publisher":"Oxford University Press (OUP)","issue":"853","license":[{"start":{"date-parts":[[1996,11,1]],"date-time":"1996-11-01T00:00:00Z","timestamp":846806400000},"content-version":"vor","delay-in-days":0,"URL":"https:\/\/academic.oup.com\/pages\/standard-publication-reuse-rights"}],"content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":[],"published-print":{"date-parts":[[1996,11,1]]},"abstract":"<jats:title>Summary<\/jats:title>\n               <jats:p>Drug abuse has been controversially linked to polyarteritis nodosa. A 28-year-old man with a history of drug abuse with inhaled heroin presented with an enigmatic illness consisting of refractory fever, bilateral pleural effusions, migratory polyarthritis, and a leukaemoid reaction. An abdominal angiography confirmed the diagnosis of polyarteritis nodosa, and treatment with both prednisone and cyclophosphamide resulted in significant clinical and laboratory improvement.<\/jats:p>","DOI":"10.1136\/pgmj.72.853.684","type":"journal-article","created":{"date-parts":[[2008,12,29]],"date-time":"2008-12-29T21:49:00Z","timestamp":1230587340000},"page":"684-685","source":"Crossref","is-referenced-by-count":4,"title":["Polyarteritis nodosa and drug abuse: is there a connection?"],"prefix":"10.1093","volume":"72","author":[{"given":"N","family":"Samuels","sequence":"first","affiliation":[{"name":"Department of Internal Medicine B, Shaare Zedek Medical Center , PO Box 3235, Jerusalem , Israel 91031"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"O","family":"Shemesh","sequence":"additional","affiliation":[{"name":"Department of Internal Medicine B, Shaare Zedek Medical Center , PO Box 3235, Jerusalem , Israel 91031"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"A M","family":"Yinnon","sequence":"additional","affiliation":[{"name":"Department of Internal Medicine B, Shaare Zedek Medical Center , PO Box 3235, Jerusalem , Israel 91031"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"D","family":"Fisher","sequence":"additional","affiliation":[{"name":"Department of Internal Medicine B, Shaare Zedek Medical Center , PO Box 3235, Jerusalem , Israel 91031"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"A S","family":"Abraham","sequence":"additional","affiliation":[{"name":"Department of Internal Medicine B, Shaare Zedek Medical Center , PO Box 3235, Jerusalem , Israel 91031"}],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"286","published-online":{"date-parts":[[1996,11,1]]},"reference":[{"key":"ref_1","doi-asserted-by":"crossref","first-page":"1003","DOI":"10.1056\/NEJM197011052831901","article-title":"Necrotizing angfitis associated with drug abuse","volume":"283","author":"Citron, P.; Halpern, M.; McCarron, M.","year":"1970","unstructured":"Citron P, Halpern M, McCarron M, et al. Necrotizing angfitis associated with drug abuse. NEngl~JMed 1970; 283: 1003-11.","journal-title":"NEngl~JMed"},{"key":"ref_2","doi-asserted-by":"crossref","first-page":"341","DOI":"10.1016\/S0889-857X(21)01062-0","volume":"16","author":"Conn, D.L.","year":"1990","unstructured":"Conn DL. Polyarteritis. Rheum Dis Clin North Am 1990; 16: 341-62.","journal-title":"Polyarteritis. Rheum Dis Clin North Am"},{"key":"ref_3","doi-asserted-by":"crossref","first-page":"2104","DOI":"10.1001\/jama.1987.03400150096036","article-title":"Cerebral vasculitis associated with cocaine abuse","volume":"258","author":"Kaye, B.R.; Fainstat, M.","year":"1987","unstructured":"Kaye BR, Fainstat M. Cerebral vasculitis associated with cocaine abuse. JAMA 1987; 258: 2104-6.","journal-title":"JAMA"},{"key":"ref_4","first-page":"444","article-title":"Cerebral arteritis associated with heroin abuse","volume":"2","author":"King, J.; Richards, M.; Tress, B.","year":"1978","unstructured":"King J, Richards M, Tress B. Cerebral arteritis associated with heroin abuse. Med JAust 1978; 2: 444-5.","journal-title":"Med JAust"},{"key":"ref_5","first-page":"113","article-title":"Angfitis in drug abusers (letter)","volume":"284","author":"Halpern, M.","year":"1971","unstructured":"Halpern M. Angfitis in drug abusers (letter). N Engl J Med 1971; 284: 113.","journal-title":"N Engl J Med"},{"issue":"1 1","key":"ref_6","article-title":"Angiitis in drug abusers (letter)","volume":"284","author":"Baden, M.","year":"1971","unstructured":"Baden M. Angiitis in drug abusers (letter). N EngI J Med 1971; 284: 1 1 1.","journal-title":"N EngI J Med"},{"key":"ref_7","first-page":"622","article-title":"Case records of the Massachusetts General Hospital: Case 36-1985","volume":"313","year":"1985","unstructured":"Case records of the Massachusetts General Hospital: Case 36-1985. NEnglJMed 1985; 313: 622-31.","journal-title":"NEnglJMed"},{"key":"ref_8","first-page":"112","article-title":"Angiitis in drug abusers (letter)","volume":"284","author":"Citron, P.; Peters, R.L.","year":"1971","unstructured":"Citron P, Peters RL. Angiitis in drug abusers (letter). N EngI J Med 1971; 284: 112.","journal-title":"N EngI J Med"}],"container-title":["Postgraduate Medical Journal"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/academic.oup.com\/pmj\/article-pdf\/72\/853\/684\/50220294\/postgradmedj-72-684.pdf","content-type":"application\/pdf","content-version":"vor","intended-application":"syndication"},{"URL":"https:\/\/academic.oup.com\/pmj\/article-pdf\/72\/853\/684\/50220294\/postgradmedj-72-684.pdf","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2023,5,11]],"date-time":"2023-05-11T05:25:55Z","timestamp":1683782755000},"score":1,"resource":{"primary":{"URL":"https:\/\/academic.oup.com\/pmj\/article\/72\/853\/684\/7046667"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[1996,11,1]]},"references-count":8,"journal-issue":{"issue":"853","published-online":{"date-parts":[[1996,11,1]]},"published-print":{"date-parts":[[1996,11,1]]}},"URL":"https:\/\/doi.org\/10.1136\/pgmj.72.853.684","relation":{},"ISSN":["0032-5473","1469-0756"],"issn-type":[{"value":"0032-5473","type":"print"},{"value":"1469-0756","type":"electronic"}],"subject":[],"published-other":{"date-parts":[[1996,11]]},"published":{"date-parts":[[1996,11,1]]}}}